Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Sheaf constructions and their elementary properties


Authors: Stanley Burris and Heinrich Werner
Journal: Trans. Amer. Math. Soc. 248 (1979), 269-309
MSC: Primary 03C30; Secondary 03C90
MathSciNet review: 522263
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We are interested in sheaf constructions in model-theory, so an attempt is made to unify and generalize the results to date, namely various forms of the Feferman-Vaught Theorem, positive decidability results, and constructions of model companions. The task is considerably simplified by introducing a new definition of sheaf constructions over Boolean spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03C30, 03C90

Retrieve articles in all journals with MSC: 03C30, 03C90


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1979-0522263-8
PII: S 0002-9947(1979)0522263-8
Keywords: Subdirect product, Boolean space, Łos's Theorem, preservation theorem, reduced product, filtered Boolean power, decidable theory, discriminator variety, model companion, universal Horn class
Article copyright: © Copyright 1979 American Mathematical Society